# SDR UALA2011091204943

- Difficulty date: September 10, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,426 hours, 21,842 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 118
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSGL ENG SEC CONTL ENG PRI CONT REPLACED NR 1 ENG EEC PER AMM.  RAN ENG TO VERIFY.  ALL OPS NORMAL.  NO MESSAGES ADVISED LM ENG CONTROLLER, NO VERIFICATION FLIGHT REQUIRED FOR ETOPS A/C.
